# SDR ASMF200503012

- Difficulty date: March 13, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737*
- Aircraft serial: 28262
- Aircraft time: 1,356 hours, 939 cycles
- Engine: Ge CFM56*
- System (JASC): 3600 · Pneumatic System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING PUSH BACK, THE PNEUMATIC WAS NOT ENOUGH TO START THE ENGINES. THE ENGINES WERE STARTED WITH EXTERNAL PNEUMATIC PLANT IAW MM 49-50-00, TESTED CORRECT AND THE PNEUMATIC AUXILIARY POWER UNIT WAS DEFERRED IAW MEL 49-7. DURING TRANSIT SERVICE, OPERATIONAL TEST WAS PERFORMED TO PNEUMATIC AUXILIARY POWER UNIT WAS PERFORMED IAW MM 49-11-00, TESTED CORRECT, DEFERRED REPORT WAS CLOSED.
